MathSciNet Relay Station
MathSciNet bibliographic data
MR1474689 90C09
Wang, S.; Teo, K. L.; Lee, H. W. J.; Caccetta, L. Solving $0$-$1$ programming problems by a penalty approach. Opsearch 34 (1997), no. 3, 196–206.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement